- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Volume 2011 (2011), Article ID 248519, 10 pages
Certain Transformation Formulae for Polybasic Hypergeometric Series
Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211 004, India
Received 4 August 2011; Accepted 21 August 2011
Academic Editors: A. Kiliçman, H. Rosengren, and A. Salemi
Copyright © 2011 Pankaj Srivastava and Mohan Rudravarapu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. N. Bailey, “Some identities in combinatory analysis,” Proceedings of the London Mathematical Society, vol. 49, no. 2, pp. 421–425, 1947.
- W. N. Bailey, “Identities of the Rogers-Ramanujan type,” Proceedings of the London Mathematical Society, vol. 50, pp. 1–10, 1948.
- L. J. Slater, “A new proof of Rogers's transformations of infinite series,” Proceedings of the London Mathematical Society, vol. 53, pp. 460–475, 1951.
- L. J. Slater, “Further identies of the Rogers-Ramanujan type,” Proceedings of the London Mathematical Society, vol. 54, pp. 147–167, 1952.
- R. P. Agarwal, “Generalized hypergeometric series and its applications to the theory of combinatorial analysis and partition theory,” unpublished monograph.
- R. P. Agarwal, Resonance Of Ramanujan's Mathematics, Vol .I, New Age International, New Delhi, India, 1996.
- G. E. Andrews, “A general theory of identities of the Rogers-Ramanujan type,” Bulletin of the American Mathematical Society, vol. 80, pp. 1033–1052, 1974.
- G. E. Andrews, “An analytic generalization of the Rogers-Ramanujan identities for odd moduli,” Proceedings of the National Academy of Sciences of the United States of America, vol. 71, pp. 4082–4085, 1974.
- G. E. Andrews, “Bailey's transform, lemma, chains and tree,” in Special Functions 2000: Current Perspective and Future Directions, Tempe, AZ, vol. 30 of NATO Science Series. Series II, Mathematics, Physics and Chemistry, pp. 1–22, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
- G. E. Andrews and S. O. Warnaar, “The Bailey transform and false theta functions,” The Ramanujan Journal, vol. 14, no. 1, pp. 173–188, 2007.
- D. M. Bressoud, “Some identities for terminatingq-series,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 89, no. 2, pp. 211–223, 1981.
- D. M. Bressoud, M. E. H. Ismail, and D. Stanton, “Change of base in Bailey pairs,” The Ramanujan Journal, vol. 4, no. 4, pp. 435–453, 2000.
- R. Y. Denis, S. N. Singh, and S. P. Singh, “On certain transformation formulae for abnormal q-series,” South East Asian Journal of Mathematics and Mathematical Sciences, vol. 1, no. 3, pp. 7–19, 2003.
- C. M. Joshi and Y. Vyas, “Extensions of Bailey's transform and applications,” International Journal of Mathematics and Mathematical Sciences, no. 12, pp. 1909–1923, 2005.
- A. Schilling and S. O. Warnaar, “A higher-level Bailey lemma,” International Journal of Modern Physics B, vol. 11, no. 1-2, pp. 189–195, 1997.
- U. B. Singh, “A note on a transformation of Bailey,” The Quarterly Journal of Mathematics, vol. 45, no. 177, pp. 111–116, 1994.
- P. Srivastava, “A note on Bailey's transform,” South East Asian Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 9–14, 2004.
- A. Verma and V. K. Jain, “Transformations between basic hypergeometric series on different bases and identities of Rogers-Ramanujan type,” Journal of Mathematical Analysis and Applications, vol. 76, no. 1, pp. 230–269, 1980.
- A. Verma and V. K. Jain, “Transformations of nonterminating basic hypergeometric series, their contour integrals and applications to Rogers-Ramanujan identities,” Journal of Mathematical Analysis and Applications, vol. 87, no. 1, pp. 9–44, 1982.
- G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, New York, NY, USA, 1991.